MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8 GAS); INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8 GAS); INTRAOCULAR GAS
Catalog Number 8065797103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Glaucoma (1875)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406501 confirmed the product as c3f8 and meets all release criteria.
 
Event or Problem Description
(b)(4) clinical trial study, (b)(6), subject (b)(6).A healthcare professional reported that a patient experienced moderate postoperative increased intraocular pressure in the left eye following vitrectomy with membrane peeling, endolaser photocoagulation, retinal repair, gas fluid exchange, use of heavy water, c3f8 gas fill, and posterior capsulotomy.Pharmocotherapy was given, patient recovered.

Brand Name
ISPAN PERFLUOROPROPANE (C3F8 GAS)
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
plumsteadville PA 18949 0310
Manufacturer Contact
tim warren
6141 easton road
plumsteadville, PA 18949-0310
MDR Report Key23522431
Report Number0002518435-2025-00052
Device Sequence Number9770074
Product Code LPO
UDI-Device Identifier00380657971039
UDI-Public(01)00380657971039(17)260228(10)406501
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number8065797103
Device Lot Number406501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown